Publisher: Elsevier

Related content
Volume 124, Number 1, January 2000

< previous issue | all issues | next issue >

Favourites:Add to Favourites

Full length article
pp. 1-19(19)
Authors: Aubin, T.; Cotsiolis, A.

Favourites:Add to Favourites

The universal Lie algebra associatedto a root system I
pp. 21-55(35)
Authors: debiard, A.; Gaveau, B.

Favourites:Add to Favourites

Full length article
pp. 75-92(18)
Author: Kiselman, C.O.

Share Content

Access Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content
Cookie Policy
X
Cookie Policy
ingentaconnect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more